News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: PSVT and heart pain


 lucidity03 - Mon Jan 03, 2005 10:42 am

I posted here a few months ago about having PSVT.

I've been regulated without any problems since the end of May.

I was on Lopressor and Cardizem CD. My Cardiologist took me off the Lopressor about a month ago. I have not had PSVT since May - even after stopping the Lopressor.

When I was in the hospital over 6 months ago, they did an echocardiogram, x-ray, several EKGs, blood work, and constant monitoring. I was told then that my heart was as healthy as it should look for a 26 year old female.

I had a follow-up a month ago. He did an EKG. Everything was fine and he said my heart was healthy. I have a follow-up in June and we'll do more bloodwork then.

Here's my question:

Sometimes I feel a little weird in the chest area. It's not really pain. I don't know if I'm thinking myself into it because it's all I think about these days. I feel a slight pressure around my heart sometimes. Also, I feel a slight discomfort between my heart and my left armpit. I sleep on my left arm, so I don't know if that's related.

Since I have been diligent with following up with my doctors and all the tests look good, should I be concerned about this? Could it be a Cardizem side effect? I keep telling myself that if there was a problem that all those tests would've pointed something out to me. I am constantly told that the heart seems healthy.

I've contacted my doctor so many times, I don't want to bother him again. When I raise any concerns to him, he doesn't seem concerned and says it's been so far, so good.

How concerned should I be?
 Dr. Yasser Mokhtar - Tue Jan 04, 2005 9:32 pm

User avatar Dear lucidity03,

Thank you very much for the update.

Cardizem does not cause chest discomfort.

If you are worried that this pain is secondary to coronary disease, the chances are very slim to non-existent. Being a female in the child bearing age virtually protects you from coronary disease, on top you don't have any risk factors for coronary disease and the chest discomfort that you have is atypical as compared to the characteristics of chest pain of coronary disease.

i think that there is nothing to worry about.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here